# SDR AT0000045

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 59137002
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING REMOVAL OF WEB, FITTING WAS EXFOLIATED WITH CORROSION AT BS 996.  REMOVED AND REPLACED FITTING IAW DC9 SRM 51-01 FIGURE 1, 51-10-4, 51-30-5.
